Teva Recalls Two Blood Pressure Medications

Share this content:
Teva Recalls Two Blood Pressure Medications
Teva Recalls Two Blood Pressure Medications

FRIDAY, Nov. 30, 2018 (HealthDay News) -- All lots of amlodipine/valsartan and amlodipine/valsartan/hydrochlorothiazide combination blood pressure tablets have been recalled by Teva Pharmaceuticals due to higher-than-acceptable levels of a chemical that may cause cancer.

The impurity in the tablets is N-nitroso-diethylamine, which has been classified as a probable human carcinogen. Minute amounts of the chemical occur in certain foods, drinking water, air pollution, and some industrial processes. To date, Teva has not received any reports of harm linked to the recalled tablets.

Patients taking the tablets should continue taking them and contact their pharmacist or physician for advice on alternative treatment. Patients may put their health at risk if they stop taking the tablets without a comparable alternative treatment, the company said. For more information, contact Teva at 1-888-838-2872.

Other blood pressure medicines that contain tainted valsartan have also been recalled by other pharmaceutical companies.

More Information

Share this content:

is free, fast, and customized just for you!




Already a member?

Sign In Now »

Drug Lookup

Browse drugs by: BrandGenericDisease

More in Home

Wait Times Have Improved in VA Health Care System

Wait Times Have Improved in VA Health Care ...

Wait times similar to private sector in 2014 but shorter overall and in some specialties in 2017

Medication Treatment for Substance Abuse Up in Facilities

Medication Treatment for Substance Abuse Up in Facilities

2007 to 2016 saw increase in use of medication treatment, reaching 36.1 percent in 2016

Mindfulness, Stress Linked to Menopausal Symptoms

Mindfulness, Stress Linked to Menopausal Symptoms

Link between mindfulness and symptoms more robust in women experiencing higher stress

is free, fast, and customized just for you!




Already a member?

Sign In Now »